MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SURGIDAC; ENDOSCOPE AND/OR ACCESSORIES

DAVIS & GECK CARIBE LTD SURGIDAC; ENDOSCOPE AND/OR ACCESSORIES
Model Number 173021
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/05/2017
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter: occurred during a laparoscopic band revision to roux-en-y procedure.The sutures were being used for the anastomosis.For the first suture reload, the needle fell into the patient and was retrieved by grasper.For the second suture reload, the needle dislodged from the suturing device.For the third suture reload, there was difficult loading the reload.In order to resolve the issue and complete the case, opened new suture reloads.There was no patient harm.The patient status is alive, no injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
For the first suture reload, the suture detached from the swedge of the needle.The needle fell into the patient and was retrieved by grasper.For the second suture reload, the needle dislodged from the suturing device and fell into the patient cavity.

Brand Name
SURGIDAC
Common Device Name
ENDOSCOPE AND/OR ACCESSORIES
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6683865
Report Number9612501-2017-05696
Device Sequence Number16615143
Product Code KOG
UDI-Device Identifier20884521129433
UDI-Public20884521129433
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K934738
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number173021
Device Catalogue Number173021
Device Lot NumberJ7B0773X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/05/2017
Supplement Date Received by Manufacturer06/24/2017
Initial Report FDA Received Date07/03/2017
Supplement Report FDA Received Date07/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR